# SDR U30A200200008

- Difficulty date: July 8, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N260AV
- Make and model: Airbus A320-214
- Aircraft serial: 1564
- Aircraft time: 1,683 hours, 605 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT PUJ, FLT 258, ECAM MESSAGE FLT/CNTL FLAPS LOCKED WING TIP BRAKE (WTB) ON, FLAP SYSTEM NR 2 FAULT. (ALSO HAD FLIGHT WARNING COMPUTER FAULT, FWC. SEE U30A200200009). COMPLIED WITH BITE TEST 27-54-00-710-002, NO FAULT FOUND, SYSTEM RESET. FLAPS OPS CHECKED NORMAL.
